| Model Number |
1804400-15 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that this procedure was to treat a 90% stenosed lesion in the mid right coronary artery (rca) with heavy calcification and heavy tortuosity.The 4.0 x 15 mm xience skypoint stent delivery system (sds) did not cross the lesion and during removal there was resistance with the lesion.When the sds was removed, the tip was noted to be flared.The patient was treated with a new xience skypoint.There was no adverse patient effect and there was no reported clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.